Reversible Čech closure spaces

Yogesh Prasad, T.P. Johnson


In this paper we present the notion of reversibility in Čech-closure spaces. Some characterization theorems are obtained similar to topological spaces. The relation between reversible Čech-closure spaces with the underlying topological spaces, complete homogeneity and reversibility in Čech closure spaces are also investigated.

Full Text: PDF

Published: 2021-06-21

How to Cite this Article:

Yogesh Prasad, T.P. Johnson, Reversible Čech closure spaces, J. Math. Comput. Sci., 11 (2021), 5083-5094

Copyright © 2021 Yogesh Prasad, T.P. Johnson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Copyright ©2022 JMCS